# SDR AUS20030363

- Difficulty date: March 23, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Part number: HC321B0052000
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR DIRECTIONAL LINK UPPER ATTACHMENT PIN FOUND TO BE MIGRATING FROM THE LUG LOCATED AT FRAME 29. LOCKING PLATE AND PIN INCORRECTLY FITTED. MAIN LANDING GEAR IS A NEWLYOVERHAULED UNIT AND HAD ONLY JUST BEEN FITTED TO THE AIRCRAFT 48CYCLES PREVIOUSLY. PERSONNEL/MAINTENANCE ERROR.
